Quasi-likelihood regression with multiple indices and smooth Link and variance functions

Chiou, Jeng-Min, Müller, Hans-Georg . Scandinavian Journal of Statistics 2004. 31 (3) :367-386

Locate this article in:

Bibtex

@article{CIS-193453,
  Author = {Chiou, Jeng-Min and Müller, Hans-Georg},
  Title = {Quasi-likelihood regression with multiple indices and smooth Link and variance functions},
  Journal = {Scandinavian Journal of Statistics},
  Volume = {31},
  Number = {3},
  Year = {2004},
  Pages = {367--386},
  Keywords = {Constrained estimation, Pseudo-likelihood, Generalized linear models, projection pursuit regression, semi-parametric regression, non-parametric quasi-likelihood}
}

Similar articles